# SDR UPS96220040

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  SHEAR TIE IS CRACKED AT STA 1010, STR 7L.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-10-1 AND SRM 51-30-2.
